# SDR DXTA200811283376

- Difficulty date: November 28, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 18 hours, 19 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. INSTALLED HYD MULE AND JACKED ACFT. VISUALLY INSPECTED GEAR NO DEFECTS WERE NOTED. ACCOMPLISHED LANDING GEAR PREOPERATIONAL CHECK IAW MM 32-00-00 AND FOUND THAT THE NOSE GEAR DID NOT LOCK IN THE UP POSITION, GEAR HANDLE LIGHT ILLUMINATED AND BOTH MAIN GEAR DOORS REMAINED OPEN. SHUT HYDS OFF AND AFTER A FEW SECONDS THE NOSEWHEEL DROPPED. DISCONNECTED NOSE GEAR DOOR LINKAGE AND CHECKED RIGGING OF THE NOSE GEAR UPLOCK MECHANISM. ACCOMPLISHED NOSE GEAR UPLOCK ASSY ADJUSTMENT. CONNECTED NOSE GEAR DOORS. LANDING GEAR PREOPERATIONAL AND OPERATIONAL CHECKS WERE FOUND TO BE SATISFACTORY. ACCOMPLISHED IAW MM 32-00-00, 32-20-00 AND 32-30-00. LOWERED ACFT AND REMOVED HYD MULE.
